# SDR ABXA9701303

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99577397N
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A SHEAR TIE CRACKED AT STA 945 BETWEEN LONGERON 14R AND 15R WITH 4 RIVETS MISSING.  *S/D*  REMOVED AND REPAIRED SHEAR TIE IAW DC-9 SRM 51-30-02 AND 51-30-05.
